Open Access
Translator Disclaimer
2013 Brackets in the Free Loop Space Homology of Some Homogeneous Spaces
J. P. Gatsinzi
Afr. Diaspora J. Math. (N.S.) 16(1): 28-36 (2013).

Abstract

Let $X$ be a simply connected homogeneous space of which $ \pi_*(X) \otimes \mathbb{Q} $ is finite dimensional. We consider the homology of the free loop space $ {\rm map}(S^1, X) $ with the bracket defined by Chas and Sullivan. We show that the Lie algebra $ s\mathbb{H}_*({\rm map}(S^1, X), \mathbb{Q}) $ is not nilpotent.

Citation

Download Citation

J. P. Gatsinzi. "Brackets in the Free Loop Space Homology of Some Homogeneous Spaces." Afr. Diaspora J. Math. (N.S.) 16 (1) 28 - 36, 2013.

Information

Published: 2013
First available in Project Euclid: 12 August 2013

zbMATH: 1282.55014
MathSciNet: MR3091713

Subjects:
Primary: 55M35 , 55P62

Keywords: derivations , Free loop space homology , Hochschild cohomology

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top